# SDR R61A201609110529

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 3,641 hours, 2,650 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 830A
- Condition: Inoperative
- Location: Brake System
- Part time: 1,130 hours, 809 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER LANDING THEY RECEIVED A LT & RT BRAKE FAULT AND MOMENTARILY LOST BRAKES.  ACFT WAS TOWED TO GATE AND MAINTENANCE R & R BCM 1 IAW AMM AND OPS CHECKED GOOD.
